CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
An extended GCRD algorithm for parametric univariate polynomial matrices and application to parametric Smith form 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2023, 卷号: 115, 页码: 248-265
Authors:  Wang, Dingkang;  Wang, Hesong;  Wei, Jingjing;  Xiao, Fanghui
Favorite  |  View/Download:53/0  |  Submit date:2023/02/07
Extended greatest common right divisor  Parametric univariate polynomial matrix  Comprehensive Gr?bner system  Smith normal form  
VPNets: Volume-preserving neural networks for learning source-free dynamics 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2022, 卷号: 416, 页码: 12
Authors:  Zhu, Aiqing;  Zhu, Beibei;  Zhang, Jiawei;  Tang, Yifa;  Liu, Jian
Favorite  |  View/Download:22/0  |  Submit date:2023/02/07
Deep learning  Neural networks  Discovery of dynamics  Source-free dynamics  Volume-preserving  
On factor left prime factorization problems for multivariate polynomial matrices 期刊论文
MULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING, 2021, 页码: 18
Authors:  Lu, Dong;  Wang, Dingkang;  Xiao, Fanghui
Favorite  |  View/Download:96/0  |  Submit date:2021/04/26
Multivariate polynomial matrices  Matrix factorizations  Factor left prime (FLP)  Column reduced minors  Free modules  
QUATERNION RATIONAL SURFACES 期刊论文
JOURNAL OF COMMUTATIVE ALGEBRA, 2020, 卷号: 12, 期号: 2, 页码: 237-261
Authors:  Hoffman, Jerome William;  Jia, Xiaohong;  Wang, Haohao
Favorite  |  View/Download:96/0  |  Submit date:2020/06/30
syzygy  graded minimal free resolution  implicit equations  
New representations of affine Kac-Moody algebras 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 547, 页码: 95-115
Authors:  Cai, Yan-An;  Tan, Haijun;  Zhao, Kaiming
Favorite  |  View/Download:82/0  |  Submit date:2020/05/24
Affinc Kac-Moody algebra  Non-weight module  Simple module  
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules 期刊论文
JOURNAL OF ALGEBRA, 2018, 卷号: 502, 页码: 146-162
Authors:  Cai, Yan-an;  Liu, Genqiang;  Nilsson, Jonathan;  Zhao, Kaiming
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Generalized Verma module  Simple module  sl(n+2)  
A Cubic E-6-Generalization of the Classical Theorem on Harmonic Polynomials 期刊论文
JOURNAL OF LIE THEORY, 2011, 卷号: 21, 期号: 1, 页码: 145-164
Authors:  Xu, Xiaoping
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
Harmonic polynomial  E-6 Lie algebra  irreducible module  Dickson invariant  invariant differential operator  solution space